Application of Quasi Subordination Associated with Generalized Sakaguchi Type Functions

Authors

  • Nihad Hameed Shehab Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Anbar, Iraq https://orcid.org/0000-0002-7017-4490
  • Abdul Rahman S. Juma Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Anbar, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.12.26

Keywords:

Univalent functions, subordination, Quasi-subordination, Fekete-Szego coefficient

Abstract

In this article, a new class  of analytic functions which is defined by terms of a quasi-subordination is introduced. The coefficient estimates, including the classical  inequality of functions belonging to this class, are then derived. Also, several special improving results for the associated classes involving the subordination are presented.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Shehab, N. H. ., & Juma, A. R. S. . (2021). Application of Quasi Subordination Associated with Generalized Sakaguchi Type Functions. Iraqi Journal of Science, 62(12), 4885–4891. https://doi.org/10.24996/ijs.2021.62.12.26

Issue

Section

Mathematics